Anyone out there get a headache from withdrawal? It's like the worse sinus headache I ever had.
I am at tonight will be day 2 of CT from a month's use of Darvocet and Hydrocodone. I was taking 3 a day, 15mg total a day
this may sound strange, but try feverfew. i grow my own. it is an herb, but you can buy it at most drugstores. that is a specific headache you are getting. i know it well. most of the time, conventional remedies such as tylenol or advil make mine worse. i go out to my garden and eat a few leaves from the plant. it is the only thing that works for me. i don't know how leaves convert into mg's or whatever, so i don't know how many supplements you would need to take. also, i usually need to eat some every 30 minutes or so til it's gone. i have some knowledge of herbs and homeopathic remedies, so please have a little faith. after all. drugs derive from plants! why not go straight to the source. this also works on rebound headaches if anyone suffers from them. hope this helps. peace. sway
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.